# SDR AALA20011138

- Difficulty date: May 27, 2001
- Submitted: July 2, 2001
- Operation: Air carrier
- Aircraft: N39367
- Make and model: Boeing 767323
- Aircraft serial: 25194
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SFO - DURING OVERNIGHT MAINTENANCE, EMERGENCY EXIT LIGHT AT SEAT 35B INOPERATIVE.  RE-CONNECTED EMERGENCY EXIT LIGHT CONNECTOR AT SEAT 35B.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
